# SDR VNAA2020010741101

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 34,969 hours, 34,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 65479
- Condition: Discharged
- Location: Emergency Lights
- Part time: 32,071 hours, 27,642 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ALL EMERGENCY LIGHTS WOULD SHUT OFF AFTER 4 SECONDS. MX REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT BATTERIES AND THE LIGHTS OPERATED NORMALLY. PART NUMBER / SERIAL NUMBER LISTED IN THE PARTS SECTION IS POSITION 1. POSITION 2 P/N AD2013-1A S/N 205289 HOURS  33955 CYCLES 33070. POSITION 3 P/N 2013-1A S/N 122495 HOURS 11537 CYCLES 10612. POSITION 4 P/N 2013-1A S/N 503158 HOURS  837.23 CYCLES 764
